Asymptotic properties of the solutions of a class of integral equations occurring in elasticity theory and mathematical physics
Doklady Akademii Nauk, Tome 186 (1969) no. 6, pp. 1273-1276 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1969_186_6_a10,
     author = {V. A. Babeshko},
     title = {Asymptotic properties of the solutions of a class of integral equations occurring in elasticity theory and mathematical physics},
     journal = {Doklady Akademii Nauk},
     pages = {1273--1276},
     year = {1969},
     volume = {186},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_6_a10/}
}
TY  - JOUR
AU  - V. A. Babeshko
TI  - Asymptotic properties of the solutions of a class of integral equations occurring in elasticity theory and mathematical physics
JO  - Doklady Akademii Nauk
PY  - 1969
SP  - 1273
EP  - 1276
VL  - 186
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1969_186_6_a10/
LA  - ru
ID  - DAN_1969_186_6_a10
ER  - 
%0 Journal Article
%A V. A. Babeshko
%T Asymptotic properties of the solutions of a class of integral equations occurring in elasticity theory and mathematical physics
%J Doklady Akademii Nauk
%D 1969
%P 1273-1276
%V 186
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1969_186_6_a10/
%G ru
%F DAN_1969_186_6_a10
V. A. Babeshko. Asymptotic properties of the solutions of a class of integral equations occurring in elasticity theory and mathematical physics. Doklady Akademii Nauk, Tome 186 (1969) no. 6, pp. 1273-1276. http://geodesic.mathdoc.fr/item/DAN_1969_186_6_a10/